# SDR AALA201602059017

- Difficulty date: January 30, 2016
- Submitted: February 6, 2016
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 32,377 hours, 14,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53480019216
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT SHEAR PLATE CRACKED, BETWEEN FRAME 68 & 69 AT Y1250.  REPLACED SHEAR PLATE IAW SRM 51-42-11.
